# SDR EHA2001F00003

- Difficulty date: June 26, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N5017H
- Make and model: Bell 212
- Aircraft serial: 30930
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6T3
- Part serial: 60382
- Condition: Failed
- Location: Nr 2
- Part time: 8,780 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO REMOTE LANDING ZONE, WAITING FOR PREVIOUS A/C TO DEPART, PILOT WAS HOLDING IN PATTERN FOR LANDING AT APPROXIMATELY 50 KNOTS AND 400 FEET AGL.  WHILE HOLDING, PILOT HEARD ENGINE OUT WARNING AUDIO AND VERIFIED NR 2 ENGINE POWER LOSS.  HE THEN EXECUTED A SINGLE ENGINE LANDING TO A CONFINED AREA WITH DAMAGE TO M/R BLADE, T/R BLADES, AND SYNCHRONIZED ELEVATOR.  THE A/C WAS THEN SHUT DOWN.  AWAITING A/C EXTRACTION AND TEARDOWN FOR FURTHER DETAILS.
